# SDR AWKA2019061701

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 13,091 hours, 6,428 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99144603
- Part serial: KR45P
- Condition: Leaking
- Location: Hyd System
- Part time: 2,085 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT CREW NOTICED THE A SIDE HYDRAULIC PRESSURE WAS FLUCTUATING BETWEEN 3200 AND 3300 PSI. AS THE FLIGHT CONTINUED, THE "A" SIDE VOLUME WAS STEADILY DECREASING. AS THE QUANTITY FELL BELOW 45% PERCENT, THE DIVERTED THE FLIGHT. EVENTUALLY, AS THE QUANTITY FELL BELOW 20% PERCENT, THE CREW DECLARED AN EMERGENCY. AS THE CREW LANDED, THE QUANTITY FELL TO ZERO AND THE USE OF EMERGENCY BRAKING WAS REQUIRED. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. TECHNICIANS FOUND THE L/H ENGINE DRIVEN HYDRAULIC PUMP TO BE LEAKING FROM THE SHAFT SEAL. THE HYDRAULIC PUMP (P/N 9914460-3) WAS REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE COMPLETED WITH NO DEFECTS NOTED AND THE AIRCRAFT RELEASED BACK INTO SERVICE.
